# SDR MASA2014091902604

- Difficulty date: September 19, 2014
- Submitted: September 20, 2014
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 45,853 hours, 40,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT RED TEST LIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY.
